Adaptive motion/force control of nonholonomic mechanical systems with affine constraints
Articles
Wei Sun
Southeast University, China
Yuqiang Wu
Qufu Normal University, China
Published 2014-10-30
https://doi.org/10.15388/NA.2014.4.9
PDF

How to Cite

Sun W. and Wu Y. (2014) “Adaptive motion/force control of nonholonomic mechanical systems with affine constraints”, Nonlinear Analysis: Modelling and Control, 19(4), pp. 646-659. doi: 10.15388/NA.2014.4.9.
PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy